zbMATH — the first resource for mathematics

On convergence of vector-valued asymptotic martingales. (English) Zbl 0297.60005

60B10 Convergence of probability measures
60B05 Probability measures on topological spaces
60G40 Stopping times; optimal stopping problems; gambling theory
Full Text: DOI
[1] Austin, D. G., Edgar, G. A., Ionescu Tulcea, A.: Pointwise convergence in terms of expectations. Z. Wahrscheinlichkeitstheorie verw. Gebiete 30, 17-26 (1974) · Zbl 0276.60034
[2] Baxter, J. R.: Pointwise in terms of weak convergence. Proc. Amer. Math. Soc. 46, 395-398 (1975) · Zbl 0329.60029
[3] Baxter, J. R.: Convergence of Stopped Random Variables. (To appear) · Zbl 0353.60042
[4] Brooks, J. K., Jewett, R. C.: On finitely additive measures. Proc. Nat. Acad. Sci. USA 67, 1294-1298 (1970) · Zbl 0216.09602
[5] Chacon, R. V.: A ?stopped? proof of convergence. Advances in Math. 14, 365-368 (1974) · Zbl 0308.60018
[6] Chatterji, S.D.: Martingale convergence and the Radon-Nikodým theorem. Math. Scand. 22, 21-41 (1968) · Zbl 0175.14503
[7] Dunford, N., Schwartz, J.: Linear Operators I. New York: Interscience 1958 · Zbl 0084.10402
[8] Lamb, Ch. W.: A short proof of the martingale convergence theorem. Proc. Amer. Math. Soc. 38, 215-217 (1973) · Zbl 0256.60022
[9] Meyer, P. E.: Martingales and stochastic integrals I. Lecture Notes 284. Berlin, Heidelberg, New York: Springer 1972
[10] Neveu, J.: Martingales à temps discret. Paris: Masson 1972 · Zbl 0235.60010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.